Share:


Global Existence and Asymptotic Behavior of Solutions for the Cauchy Problem of a Dissipative Boussinesq-Type Equation

    Amin Esfahani Affiliation
    ; Hamideh B. Mohammadi Affiliation

Abstract

We consider the Cauchy problem for a Boussinesq-type equation modeling bidirectional surface waves in a convecting fluid. Under small condition on the initial value, the existence and asymptotic behavior of global solutions in some time weighted spaces are established by the contraction mapping principle.

Keyword : dissipative Boussinesq equation, asymptotic behavior, Sobolev spaces

How to Cite
Esfahani, A., & Mohammadi, H. B. (2017). Global Existence and Asymptotic Behavior of Solutions for the Cauchy Problem of a Dissipative Boussinesq-Type Equation. Mathematical Modelling and Analysis, 22(4), 441-463. https://doi.org/10.3846/13926292.2017.1319882
Published in Issue
Jul 3, 2017
Abstract Views
308
PDF Downloads
227
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.